MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s1047951125001830

Медицинская библиотека · Cardiology in the young · 2025

Severe hyperlactatemia from Warburg effect due to post-transplant lymphoproliferative disorder after paediatric heart transplantation with resolution following thiamine administration.

Martinez Michael J, St Francis Hannah, Contreras Yametti Gloria, Biary Rana, Singh Rakesh K

СтатьяПеревод в очереди

Аннотация

Hyperlactatemia is a common and concerning finding in the paediatric cardiac ICU as it may signify tissue hypoperfusion and/or hypoxia. However, it is important to include other aetiologies for an elevated lactate in the differential, especially when the lactate is significantly elevated (> 8 mmol/L). We present the case of metabolic acidosis with severe hyperlactatemia secondary to Warburg effect and presumed thiamine deficiency in a paediatric heart transplant patient with post-transplant lymphoproliferative disorder.

Для цитирования: Martinez Michael J, St Francis Hannah, Contreras Yametti Gloria, Biary Rana, Singh Rakesh K. Severe hyperlactatemia from Warburg effect due to post-transplant lymphoproliferative disorder after paediatric heart transplantation with resolution following thiamine administration.. Cardiology in the young. 2025. DOI: 10.1017/s1047951125001830.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.